Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jess22

My Epiduo experience

Recommended Posts

Hey guys,

I'm 22 and I'm having a horrible experience with Epiduo. I've been on it for almost 2 weeks now and I've recently been experiencing intense burning on my face, I've got red blotches on places that use to have pimples, and I also have peeling and scaling. My doctor prescribed Epiduo along with Solodyn 65mg. I have mild acne, but since I've been using Epiduo my face looks worse. It has been getting rid of my pimples, but it has left some red spots on my face. I know acne medications take about 2 months to begin working properly, but I think it would be best if I stop using it. Can anyone whose had my same experience tell me how long it takes for the redness to go away?

Share this post


Link to post
Share on other sites
Hey guys,

I'm 22 and I'm having a horrible experience with Epiduo. I've been on it for almost 2 weeks now and I've recently been experiencing intense burning on my face, I've got red blotches on places that use to have pimples, and I also have peeling and scaling. My doctor prescribed Epiduo along with Solodyn 65mg. I have mild acne, but since I've been using Epiduo my face looks worse. It has been getting rid of my pimples, but it has left some red spots on my face. I know acne medications take about 2 months to begin working properly, but I think it would be best if I stop using it. Can anyone whose had my same experience tell me how long it takes for the redness to go away?

How much are you using? You're only supposed to use a pea-sized amount for your entire face - other board users have described similar symptoms when they've mistakenly used a lot more.

That being said, you're supposed to give any new medication 6-12 weeks. Acne typically takes 2 weeks to form anyway, so unless you're having an allergic reaction (which it sounds like you're not), you won't be able to gauge the effectiveness of the Epiduo yet.

Red marks can take up to a year to heal, but luckily the retinoids in Epiduo are going to help out with that. There's really not going to be any quick and easy solution to this: you just need to have faith.

Share this post


Link to post
Share on other sites

this is my 6th week on epiduo, i still look a fright but i admit now when i wake up after having it on overnight my skin looks soooooo much better, till i wash it!

i am hoping on the 8 week mark i look better, no point stopping now.

make sure u moisturise 20mins or more after applying epiduo to combat the drying effect.

goodluck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×